# SDR V0DR2011012

- Difficulty date: June 24, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: M4000AC3
- Condition: Failed
- Location: Vent Blower
- Component: Vent Blower, EM630
- Component part number: 114380028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY, VENT BLOWER FOR O/H, TECH NOTICED 1 BEARING HAD FAILED.  THE BEARING IS A SEALED UNIT.  1 SIDE OF THE BEARING SEAL HAD FALLEN OUT ALONG WITH PIECES OF THE BEARING'S ROLLER CAGE DURING REMOVAL FROM THE END BELL.
